Volume 24 Number 1
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 24, 1 issue

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
Other MSP Journals
Author Index – J
Jablonski, Michael
Concerning the existence of Einstein and Ricci soliton metrics on solvable Lie groups
Homogeneous Ricci solitons are algebraic
Jabuka, Stanislav
Order in the concordance group and Heegaard Floer homology
Product formulae for Ozsváth—Szabó 4—manifold invariants
Jaco, William
Bounds for the genus of a normal surface
Jaikin-Zapirain, Andrei
Recognition of being fibered for compact 3-manifolds
Janda, Felix
Pixton's double ramification cycle relations
Januszkiewicz, Tadeusz
Filling invariants of systolic complexes and groups
Infinite groups with fixed point properties
Weighted L2—cohomology of Coxeter groups
Jarvis, Tyler
A mathematical theory of the gauged linear sigma model
Jeffrey, Lisa
Connectivity properties of moment maps on based loop groups
Jensen, Craig
The integral cohomology of the group of loops
Jiang, Zhi
Jiao, Yang
Rigidity of spherical codes
Jin, Xin
Holomorphic Lagrangian branes correspond to perverse sheaves
Johnson, Jesse
Bounds for the genus of a normal surface
Joyce, Dominic
A 'Darboux theorem' for shifted symplectic structures on derived Artin stacks, with applications
Deformations of asymptotically cylindrical coassociative submanifolds with fixed boundary
Holomorphic generating functions for invariants counting coherent sheaves on Calabi—Yau 3—folds
Virtual fundamental classes for moduli spaces of sheaves on Calabi-Yau four-folds
Juhász, András
Concordance maps in knot Floer homology
Contact handles, duality, and sutured Floer homology
Floer homology and surface decompositions
The sutured Floer homology polytope